MathSciNet Relay Station
MathSciNet bibliographic data
MR1017004 (90k:20015) 20C15 (20D10)
Isaacs, I. M. Hall subgroup normalizers and character correspondences in $M$-groups. Proc. Amer. Math. Soc. 109 (1990), no. 3, 647–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement